# SDR SPAA0100046

- Difficulty date: August 26, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 58,608 hours, 30,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 5618
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR PORTABLE EMERGENCY EXIT LIGHT DIM, DISCOVERED DURING ACCOMPLISHMENT OF PREFLIGHT CHECK. REPLACED EXIT LIGHT IAW B737MM 33-51-101, OPERATIONAL CHECKS GOOD.
